# SDR DALA2023061204785

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 67,948 hours, 8,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 2R OVERHEAD EXIT SIGN MISSING LENSES. CORRECTIVE ACTION: INSTALLED LENSES AT 2R OVHD EXIT SIGN. (4088684)
